# SDR USAA2009071391802

- Difficulty date: June 30, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 32,091 hours, 12,609 cycles
- System (JASC): 2565 · Escape Slide
- Part: Safety Wire
- Condition: Broken
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31517417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - BC6 - EES - REMOVED SLIDE AND FOUND COVER RELEASE SAFETY WIRE BROKEN, REPLACE SLIDE.  REPLACED SLIDE IAW US AIRWAYS TASK CARD 26C83252002.
